# SDR ZW0A0305401

- Difficulty date: June 9, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 45,081 hours, 23,436 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26088921
- Part serial: 3302
- Condition: Locked
- Location: Nr 2 Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO GATE AFTER NORMAL LANDING AND NORMAL BRAKING THE LEFT INBOARD BRAKE LOCKED UP.  PASSENGERS WERE DEPLANED WITH THE AIRCRAFT ON TAXI WAY.  THE BRAKE WAS REPLACED ALONG WITH NUMBER 1 AND 2 WHEEL ASSEMBLIES.  THE NUMBER 2 WHEEL TRANSDUCER WAS ALSO REPLACED PRECAUTIONARY.  CHECK-C 11-23-02 STL.
